Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2012, Vol. 21 Issue (5): 050511    DOI: 10.1088/1674-1056/21/5/050511
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Chaotic behaviors of the (2+1)-dimensional generalized Breor–Kaup system
Ma Song-Hua,Fang Jian-Ping,Ren Qing-Bao,Yang Zheng
College of Sciences, Lishui University, Lishui 323000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: